# SDR IPXA3178974

- Difficulty date: May 29, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 11,365 hours, 6,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN HAS 2 CORRODED CLEVIS ADAPTERS FROM FR 19 TO FR 27, STA Y0 LT.  R & R 2 MAIN CABIN CLEVIS ADAPTERS FROM FR 19 TO FR 27, STA Y0, LT SIDE IAW DWG B53774133200, B53774100 AND B53774133.
